Second week, slowing down

Discussion in 'My Experience with Duromine' started by Angelica, Aug 22, 2011.

  1. Angelica

    Angelica New Member
    Registered

    Joined:
    Aug 13, 2011
    Messages:
    3
    Likes Received:
    0
    Hi everybody!!
    I'm nearly done with my second week on duromine. First week was amazing, didn't feel hungry but I kept eating cause I know you have to do it, no side effects apart from a dry mouth but that has been really good because I am drinking anlotnof water. During my first week I lost 3.6 kg and I was really happy, but during the last few days i stopped loosing weight... Haven't lost anything during the last 5 days and I'm starting to feel frustrated, I am doing the same thins I did during my firsts days... Exercising, eating right, I don't know if it has something to do with my menstrual cycle (I'm am during my fertile days) could it be possible??.
    My partner says that it might be because my body has adjusted to the pill and maybe it would be good if I stopped for a couple of days ( continuing with the diet and exercising) and then start with the pill again... What would you recommend? I don't know what to do and I'm still away from weight loss goal!!!
    Please help me!!!
     
  2. katpow

    katpow New Member
    Registered

    Joined:
    Aug 22, 2011
    Messages:
    3
    Likes Received:
    0
    Hi there,
    I have taken it for nearly a month now and have lost 5 kg. In my first 2 weeks I only lost 1.5 kg, then weeks 3 and 4 I lost 3.5kg combined. You lost heaps in the first week! I wish mine was that much. I think it was probably alot of fluid that you lost in the first week. Your menstral cycle does contribute just prior to your period beginning. In my experience each week is different, with mine starting slow but increasing in the next few weeks. Keep taking it and see what happens over the next few weeks....... good luck!
     
Loading...